# SDR 9623285520

- Difficulty date: November 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520US
- Make and model: Boeing 757251
- Aircraft serial: 23208
- Engine: Pwa PW2037
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil Filter Light
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: D, E

## Discrepancy

AFTER PUSHBACK, THE NR 1 ENGINE OIL FILTER EICAS MESSAGE WAS DISPLAYED.   AIRCRAFT RETURNED TO THE GATE.  GROUND MAINTENANCE CHECKED MAG PLUGS AND REPLACED MAIN OIL STRAINER.  NO CONTAMINATES WERE FOUND.
